# SDR 96ZZZM1319

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHT RECEIVER WAS FOUND TO BE INOPERATIVE AT ROW 16.  REPLACED RECEIVER AND BATTERY PACK AND LIGHTS OPERATED NORMALLY.  REFERENCE ASAA9610113.
